RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 7, Pages 880–890 (Mi de10407)  

This article is cited in 3 scientific papers (total in 3 papers)

Numerical methods

The Green Function and A Priori Estimates of Solutions of Monotone Three-Point Singularly Perturbed Finite-Difference Schemes

V. B. Andreev

Lomonosov Moscow State University

Full text: PDF file (1100 kB)

English version:
Differential Equations, 2001, 37:7, 923–933

Bibliographic databases:

UDC: 519.63
Received: 01.03.2001

Citation: V. B. Andreev, “The Green Function and A Priori Estimates of Solutions of Monotone Three-Point Singularly Perturbed Finite-Difference Schemes”, Differ. Uravn., 37:7 (2001), 880–890; Differ. Equ., 37:7 (2001), 923–933

Citation in format AMSBIB
\Bibitem{And01}
\by V.~B.~Andreev
\paper The Green Function and A Priori Estimates of Solutions of Monotone Three-Point Singularly Perturbed Finite-Difference Schemes
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 7
\pages 880--890
\mathnet{http://mi.mathnet.ru/de10407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1887263}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 7
\pages 923--933
\crossref{https://doi.org/10.1023/A:1011949419389}


Linking options:
  • http://mi.mathnet.ru/eng/de10407
  • http://mi.mathnet.ru/eng/de/v37/i7/p880

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Andreev, “Pointwise and weighted a priori estimates of solutions and their difference relations for singularly perturbed monotone three-point difference schemes”, Comput. Math. Math. Phys., 42:10 (2002), 1445–1461  mathnet  mathscinet  zmath
    2. V. B. Andreev, “Anisotropic estimates of the Green function for a singularly perturbed two-dimensional monotone convection-diffusion equation operator and its applications”, Comput. Math. Math. Phys., 43:4 (2003), 521–528  mathnet  mathscinet  zmath
    3. V. B. Andreev, “On the uniform convergence of a classical difference scheme on an irregular grid for the one-dimensional singularly perturbed reaction-diffusion equation”, Comput. Math. Math. Phys., 44:3 (2004), 449–464  mathnet  mathscinet  zmath
  • Number of views:
    This page:56
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019